# SDR SWAA2014040726891

- Difficulty date: April 1, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- Aircraft time: 38,122 hours, 25,835 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 5928777
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR HINGE CRACKED.  R & R HINGE IAW SRM & DWG.
